Parkinson

Downside | Blogging with Parkinson’s

Happy Christmas

[This post relates to my last-but-one post, “Don’t it always seem to be…”]

I spoke to my consultant. Apparently this tiredness could be part of the withdrawal from Ropinirole, which can  make you “a bit hyperactive”. I think that’s what she said (I think I was, at times). But she also said that it will pass, and that I will reach an equilibrium.

And I’m going to try a modified release Sinemet, which should help to even out what they call the “on” and “off” states.

I refuse to stay down here for long. I’m looking for the UP escalator. Anybody know where it is?

 

Categories: Art, Health and Well-being, In Control, Medication, Progress, Ropinirole Diary, Sinemet | Permalink.


Source Link


DISCLAIMER

This blog is for information purposes only. The content is not intended as medical advice, diagnosis, or treatment. Should you have a medical or dermatological problem, please consult with your physician. None of the information or recommendations on this website should be interpreted as medical advice.

All product reviews, recommendations, and references are based on the author’s personal experience and impressions using the products. All views and opinions are the author’s own.

This blog post may contain affiliate links. An affiliate link means we may earn a commission if you click on a link and make a purchase, without any extra cost to you.

Please see our Disclaimer for more information.

odiseases.com

diseases, diagnosis and treatment methods, drugs and their side effects on this site. online diseases, diagnosis and treatment methods

Related Articles

Back to top button
%d bloggers like this: